My nine-month-old baby has had constipation for almost three months. We changed her milk 4x now. She had constipation during her newborn period. She had a broncho and UTI, so she takes a lot of antibiotics. So, can this antibiotic affect her bowel movement? Now she is no longer taking any antibiotics because she is fine. Her only problem now is she is constipated.
Welcome to icliniq.com.
Your daughter has habitual constipation, which is not due to the antibiotics taken earlier. Antibiotics never cause constipation and may cause loose stools or diarrhea.
A child must be given fiber-rich foods like vegetables and lots of fluids.
Constipation can result from hypothyroidism, and thyroid function must be tested. If normal, give lots of vegetables, fruits, and water.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. through your query and understood your concern. Do not worry. It is due to hyperacidity. And I suggest you to give her the medications mentioned below, 1. Pantocid-L (Pantoprazole and Levosulpiride) capsule before meals three times a day. 2. Citru... Read fullI have gastric problem and passes gas frequently. Please help.
.. up to 10 times a day is normal. However, constipation, gastrointestinal infection, irritable bowel syndrome may worsen this. For you, I suggest you take a good amount of water and dietary fibers. Hopefully, that should improve your symptoms. If yo... Read fullDoes constipation cause burning sensation in anus?
I avoid eating spicy foods ... Another cause can be constipation, which can cause fissures around the anus ... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Paediatrician Now